Tokyo Journal of Mathematics

Compact Quotients of Large Domains in a Complex Projective 3-space

Masahide Kato

Full-text: Open access


In a complex projective 3-space, we consider a domain with a projective line. If there is a compact non-singular quotient of the domain and the quotient manifold admits a non-constant meromorphic function, then the domain is dense in the projective 3-space and its complement is properly contained in a finite union of complex hypersurfaces and a set with Hausdorff dimension not more than two. Further, if the complement admits a certain fiber space structure, then it is either a disjoint union of two projective lines, a projective line, or an empty set.

Article information

Tokyo J. Math., Volume 29, Number 1 (2006), 209-232.

First available in Project Euclid: 20 December 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions
Secondary: 32J17: Compact $3$-folds


Kato, Masahide. Compact Quotients of Large Domains in a Complex Projective 3-space. Tokyo J. Math. 29 (2006), no. 1, 209--232. doi:10.3836/tjm/1166661875.

Export citation


  • Dloussky, G.:, Envelopes d'holomorphie et prolongements d'hypersurfaces, Seminaire Pierre Lelong p. 215–235, Année 1975–76, Lec. Notes in Math. 578, Springer (1977).
  • Fujiki, A.: Topology of compact self-dual manifolds whose twistor space is positive algebraic dimension, J. Math. Soc. Japan, 54 (2002), 587–608.
  • Gauduchon, P.: Le théorème de l'excentricité nulee, C. R. Acad. Sc. Paris, t., 285 (1977), Série A 387–390.
  • Ivashkovich, S. M.: Extension properties of meromorphic mappings with values in non-Kähler complex manifolds, Ann. of Math., 160 (2004), 795–837.
  • Kato, Ma.: Complex structures on $S^1\times S^5$, Jour. Math. Soc. of Japan, 28 (1976), 550–576.
  • Kato, Ma.: On compact complex 3-folds with lines, Japanese J. Math., 11 (1985), 1–58.
  • Kato, Ma.: Factorization of compact complex 3-folds which admit certain projective structures, Tohoku Math. J., 41 (1989), 359–397.
  • Kato, Ma.: Examples on an extension problem of holomorphic maps and a holomorphic 1-dimensional foliation, Tokyo J. Math., 13 (1990), 139–146.
  • Kato, Ma.: Compact quotient manifolds of domains in a complex 3-dimensional projective space and the Lebesgue measure of limit sets, Tokyo J. Math., 19 (1996), 99–119.
  • Kato, Ma.; Okada, N.: On holomorphic maps into compact non-Kähler manifolds, Ann. Inst. Fourier, Grenoble, 54 (2004), 1827–1854.
  • Lárusson, F.: Compact quotients of large domains in complex projective space, Ann. Inst. Fourier, Grenoble, 48, 1 (1998), 223–246.
  • Maskit, B.: On Klein's combination theorem III, Ann. Math. Studies, 66 (1971) 297–316.
  • Siu, Y. T.:, Techniques of extension of analytic objects, Dekker, New York (1974).
  • Ueno, K.:, Classification theory of algebraic varieties and compact complex spaces, Lec. Notes Math. 439, Springer-Verlag (1975).